Post
sweetsaralove sweetsaralove 22-25 10 Answers Apr 22, 2012

Your Response

Cancel

It'll pass. I found interesting side effects with prozac, which passed within a short while.

Best Answer

Hmmmmm. Could be a couple different things. 1.) When you take an SSRI, your brain makes less seritonin for itself since the drug makes more seritonin available. So when you stop taking the drug, it takes a few weeks for your brain to start making more of its own seritonin. 2.) The drug was helping with depression symptoms and when you stopped taking it, the symptoms returned - bitchy, moody, etc....

Best Answer

I use to take Prozac in the past and i remember it made me so moody for at least a month till my system caught up with different meds. Now i dont take it anymore i like my sane normal without drugs. Now when i get really moody i would drink a glass of wine then it will relax me. Taking anti deppressant was deppressing me even more and the fact i feel like an alien not a person. Thats just me.

Best Answer

Your not supposed to stop that suddenly

Best Answer

Rebound effect.

Best Answer

But does it go away?

Best Answer

It changes your brain chemistry. For some, yes. For others, no. Try the Good Mood Diet and see if you can naturally raise your serotonin levels. Avoid alcohol (depressant), sugar and caffeine (too stimulating to your nervous system), a drink chamomile tea, 2-3 cups a day unless you have to avoid blood thinners (a study shows that tea in that quantity daily fot 60 days works as well as many anti-anxiety meds! And anxiety and depression are two sides to the same coin). Avoid stress. Walk a lot. Exercise and lift weights... Exercise has been proven to work as well or better than many antidepressant medications. It stimulates the production of endorphins (feel-good) chemicals in your brain. Doctors need to try people on these things before messing with patients' brain chemistries, but they can't make much money or build a large practice that way. Doctors. Blech... For extreme mechanical things, yes. For emotional things unrelated to the endocrine system or organic brain syndromes, no. All drugs have side effects, just like foods do.

Best Answer

I am coming off Prozac gradually under medical supervision. I have been slightly moody; but I'm sure it'll pass.

Best Answer

Related Questions